BibTeX record journals/sac/GuoWC05

download as .bib file

@article{DBLP:journals/sac/GuoWC05,
  author       = {Dong Guo and
                  Xiaodong Wang and
                  Rong Chen},
  title        = {New sequential Monte Carlo methods for nonlinear dynamic systems},
  journal      = {Stat. Comput.},
  volume       = {15},
  number       = {2},
  pages        = {135--147},
  year         = {2005},
  url          = {https://doi.org/10.1007/s11222-005-6846-5},
  doi          = {10.1007/S11222-005-6846-5},
  timestamp    = {Thu, 26 Mar 2020 08:10:54 +0100},
  biburl       = {https://dblp.org/rec/journals/sac/GuoWC05.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}